MedStar Authors catalog › Details for: ACUTE RETINAL NECROSIS AFTER ADMINISTRATION OF ADALIMUMAB, A SYSTEMIC ANTITUMOR NECROSIS FACTOR ANTIBODY.
Normal view MARC view ISBD view

ACUTE RETINAL NECROSIS AFTER ADMINISTRATION OF ADALIMUMAB, A SYSTEMIC ANTITUMOR NECROSIS FACTOR ANTIBODY.

by Campbell, Wayne.
Citation: RETINAL Cases & Brief Reports. 12(4):307-309, 2018 Fall..Journal: Retinal cases & brief reports.Published: ; 2018ISSN: 1935-1089.Full author list: Schechet SA; Garff K; Klima K; Campbell W; Schocket LS.UI/PMID: 27997458.Subject(s): *Adalimumab/ae [Adverse Effects] | *Anti-Inflammatory Agents/ae [Adverse Effects] | Humans | Male | Middle Aged | *Retinal Necrosis Syndrome, Acute/ci [Chemically Induced] | Tumor Necrosis Factor-alpha/ai [Antagonists & Inhibitors]Institution(s): MedStar Union Memorial HospitalDepartment(s): MedicineActivity type: Journal Article.Medline article type(s): Case Reports | Journal ArticleOnline resources: Click here to access online Digital Object Identifier: https://dx.doi.org/10.1097/ICB.0000000000000499 (Click here) Abbreviated citation: Retin. cases brief rep.. 12(4):307-309, 2018 Fall.Local Holdings: Available online through MWHC library: 2007 - present.Abstract: PURPOSE: To report a case of acute retinal necrosis in a patient on anti-tumor necrosis factor alpha immunosuppressive therapy.Abstract: METHODS: Case report.Abstract: RESULTS: A 47-year-old man with psoriasis presented with blurred vision and floaters in the left eye 4 days after receiving his fourth dose of adalimumab, a tumor necrosis factor alpha antagonist. He was diagnosed with acute retinal necrosis and was treated with intravenous acyclovir as well as prophylactic laser barricade. Seven years later, he is 20/20 with no history of a retinal detachment.Abstract: CONCLUSION: Physicians prescribing tumor necrosis factor alpha antagonist immunosuppressive therapy should be aware of the potential of developing acute retinal necrosis.

Powered by Koha